# SDR CALA2024010400018

- Difficulty date: January 2, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 58,494 hours, 18,734 cycles
- Engine: Rroyce RB211*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: LJ76610
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON NO. 1 ENG COWLING O/B T/R REF LOG PAGE 6708820. UPON OPENI NG TRANSLATING SLEEVE, FOUND O/B CASCADE VANE MISSING FROM T/R. SEE LOG PAGE 6708820 FOR PHOTOS. MISSING UPPER ACOUSTIC PANEL SIZE ESTIMATE, BASED OFF MEASURING FROM THE MOUNTING POINTS 264 SQ. IN. HIGHLIGHTED SDR MARKER NOMENCLATURE CORRECTION ACOUSTIC PANEL IS MEANT TO BE WRITTEN AS CASCADE VANE IN THE ORIGINAL WRITE UP.
